# SDR UIEA2017081401481

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,432 hours, 23,654 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387006
- Part serial: 52595
- Condition: Failed
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO START APU.  APU DOOR ACTUATOR CIRCUIT BREAKER TRIPPED.  R & R APU DOOR ACTUATOR IAW AMM 49-15-06,  OPS CHECKED GOOD.
